# SDR DLL10961753

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IN CRUISE B-SYSTEM HYDRAULIC RESERVOIR LOW QUANTITY LIGHT ON WITH FLUID LEVEL AT THREE-EIGHTS FULL.  AT SAME TIME, NOTED B2 ATM ON PRESSURIZING B-HYDRAULIC SYSTEM AND B-PUMP LOW PRESSURE LIGHT ON FLUID LOSS STOPPED WITH PUMPS TURNED OFF.  FOUND B-SYSTEM ENGINE DRIVEN PUMP CASTING CRACKED.  REPLACED SAME.  OPS CHECK GOOD.
